# SDR ABXA2014032177

- Difficulty date: March 21, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 368531390873101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED ON UPPER & LOWER FLANGES STATION 588 BL0.  BLEND FLOORBEAM UPPER & LOWER FLANGES AT STATION 588 BL0 IAW 53-01-51.  REMOVED .003 IA WITHIN ALLOWABLE LIMITS.  SDR INFO CORRODED, PN 368-53-13-90873-101, PART NAME BEAM ASSEMBLY, EXACT FS & BS LOC ON ACFT FROM 588 TO 588.  ACFT WAS GNDED.
